# SDR SIMA20180107003

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 33,957 hours, 29,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13730
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT CHARGER AND BATTERY ASSY, OPS CHECKED BAD IAW AMM 33-50-04.
